# SDR UIEA2020012980137

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,883 hours, 19,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Part serial: NSN
- Condition: Scratched
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE SMOKE GOGGLES HAS SCRATCHED LENS.( REPLACED CA SMOKE GOGGLES WITH SERVICEABLE UNIT IAW AMM 25-11-00. )
